Minimal genus embeddings in S2-bundles over surfaces

Bang He Li, Tian Jun Li

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this paper we completely solve the problem of minimal genus smooth embeddings for the S2-bundles over surfaces.

Original languageEnglish (US)
Pages (from-to)379-394
Number of pages16
JournalMathematical Research Letters
Volume4
Issue number2-3
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'Minimal genus embeddings in S2-bundles over surfaces'. Together they form a unique fingerprint.

Cite this